Alert archive / Indiana / Tornado Warnings in 2019

Tornado Warning 17, NWS Northern Indiana

May 27, 20194 counties in Indiana

NWS Northern Indiana issued this tornado warning at May 27, 2019, 9:18 PM EDT for 4 counties in Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2019, 9:18 PM EDT (01:18 UTC)
Expired
May 27, 2019, 9:45 PM EDT
In force
27 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Adams County, IN, Blackford County, IN, Jay County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 101 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:22 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

349 
WFUS53 KIWX 280118
TORIWX
INC001-009-075-179-280145-
/O.NEW.KIWX.TO.W.0017.190528T0118Z-190528T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
918 PM EDT Mon May 27 2019

The National Weather Service in Northern Indiana  has issued a

* Tornado Warning for...
  Northeastern Blackford County in east central Indiana...
  Southeastern Wells County in northeastern Indiana...
  Southwestern Adams County in northeastern Indiana...
  Northwestern Jay County in east central Indiana...

* Until 945 PM EDT.
    
* At 918 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Montpelier, or 11 miles northeast of Hartford
  City, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Geneva around 940 PM EDT.
  Portland around 945 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Bryant, Nottingham, Domestic, Fiat, Ceylon, Balbec, Dillman and
Petroleum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4052 8526 4057 8527 4062 8524 4062 8491
      4045 8494
TIME...MOT...LOC 0118Z 274DEG 28KT 4057 8520 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

CM
2 follow-up statements
436 
WWUS53 KIWX 280130
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
930 PM EDT Mon May 27 2019

INC009-280140-
/O.CAN.KIWX.TO.W.0017.000000T0000Z-190528T0145Z/
Blackford IN-
930 PM EDT Mon May 27 2019

...THE TORNADO WARNING FOR NORTHEASTERN BLACKFORD COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
and east central Indiana.

LAT...LON 4052 8515 4062 8514 4062 8491 4045 8494
TIME...MOT...LOC 0130Z 274DEG 28KT 4056 8508 

$$

INC001-075-179-280145-
/O.CON.KIWX.TO.W.0017.000000T0000Z-190528T0145Z/
Wells IN-Adams IN-Jay IN-
930 PM EDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHEASTERN WELLS...SOUTHWESTERN ADAMS AND NORTHWESTERN JAY
COUNTIES...
    
At 930 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Pennville, or 9 miles southwest of Berne, moving
east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Geneva around 940 PM EDT.
  Portland around 945 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Bryant, Ceylon, Domestic and Balbec.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4052 8515 4062 8514 4062 8491 4045 8494
TIME...MOT...LOC 0130Z 274DEG 28KT 4056 8508 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

CM
458 
WWUS53 KIWX 280138
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
938 PM EDT Mon May 27 2019

INC001-075-179-280148-
/O.EXP.KIWX.TO.W.0017.000000T0000Z-190528T0145Z/
Wells IN-Adams IN-Jay IN-
938 PM EDT Mon May 27 2019

...THE TORNADO WARNING FOR SOUTHEASTERN WELLS...SOUTHWESTERN ADAMS
AND NORTHWESTERN JAY COUNTIES WILL EXPIRE AT 945 PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
and east central Indiana.

LAT...LON 4052 8515 4062 8514 4062 8491 4045 8494
TIME...MOT...LOC 0137Z 274DEG 28KT 4056 8501 

$$

CM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at May 27, 7:18 PM EDT, 2 hours earlier.

Area forecast discussion, May 27, 7:18 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Northern Indiana
718 PM EDT Mon May 27 2019

.SYNOPSIS...
Issued at 718 PM EDT Mon May 27 2019

Thunderstorms, possibly strong to severe, will move east through
the area this evening. A frontal boundary will linger across the
region Tuesday through Thursday with periodic chances for showers
and thunderstorms. Temperatures will generally be near normal
through the period.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 201 PM EDT Mon May 27 2019

Temperatures this afternoon expected to warm up into the upper 70s
to near 80. Cloud cover this afternoon will increase ahead of strong
system to our west. Lingering low clouds/fog from Lake Michigan
stretching southeast through SBN and FWA finally eroding away. This
feature may play a role with stronger storms this evening as it acts
as a differential heating boundary.

Strong low pressure system spinning over IA/MN this afternoon will
be the focus in the short term for severe weather across our area.
Leading warm front will lift northward this afternoon with a few
showers and thunderstorms along it possible. Severe risk with these
storms will be limited but cannot rule out gusty winds and small
hail.

Severe risk increases late this afternoon into the evening as warm
front lifts farther north. All severe hazards in play for tonight
including damaging winds, large hail, isolated tornado, and heavy
rain. Behind the front, SFC based instability increasing to 2000
j/kg and deep layer shear ranging from 50-60 knots. Long and curved
hodographs with backed winds at the SFC veering with height along
the boundary may result in storms with rotation. Damaging winds is
likely the biggest risk this evening as 500-700 mb winds increase to
50-60 knots by 00z. As stronger storms develop they will have the
potential to mix down these winds to the surface. Concern for large
hail is low especially given high PWAT values across the area around
1.5 inches.

However, due to high PWAT values, heavy rain and minor flooding is a
concern especially given already saturated ground. Widespread
0.75 to 1 inch rainfall with locally heavier amounts in stronger
thunderstorms. CAM guidance indicating potential for even higher
amounts, but held off bumping up QPF further due to some
uncertainty.

Tomorrow, mild weather again with high in the upper 70s to lower
80s. Dry conditions in the morning before showers and thunderstorms
fire up in the afternoon along a residual boundary leftover from
previous nights storms. Kept inherited chance pops as its still
uncertain where the boundary will set up. &&

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 245 PM EDT Mon May 27 2019

Continued chances for rain in the long term as active pattern
repeats itself again on Wednesday and Thursday. Rain and
thunderstorms chances will once again depend on upstream
convection that makes its way towards the Great Lakes. A brief
break in the pattern with a rare dry day Friday and into the day
on Saturday. Another shortwave drops down into the area Sat
afternoon bringing once again rain to the area into Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 718 PM EDT Mon May 27 2019

Thunderstorms, potentially strong to severe, will continue to
impact KSBN through approximately 01z and KFWA between 00z and
02z. A convectively aided vort max and sfc warm front are
providing the forcing for this convection. Brief IFR/low MVFR
conditions possible. Shower/storm chances quickly diminish later
this evening into Tuesday morning, though cannot completely rule
out scattered showers/iso thunder in the vicinity of a frontal
boundary that will linger across the Lower Great Lakes region.
Some MVFR, possibly IFR, stratus may creep back into mainly KSBN
later tonight into Tuesday morning near the leftover frontal
zone.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Steinwedel
SHORT TERM...Heidelberger
LONG TERM...Heidelberger
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 27, 3:48 PM EDT, 5 hours 30 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
348 PM EDT Mon May 27 2019

INZ003>005-012>016-020-022>024-032-MIZ077-078-282000-
La Porte-St. Joseph IN-Elkhart-Starke-Pulaski-Marshall-Fulton IN-
Kosciusko-White-Cass IN-Miami-Wabash-Grant-Berrien-Cass MI-
348 PM EDT Mon May 27 2019 /248 PM CDT Mon May 27 2019/

...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms will become likely late this afternoon into this
evening. Strong to severe thunderstorms are possible with large hail,
damaging winds, locally heavy rainfall and isolated tornadoes
possible threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of severe thunderstorms Tuesday afternoon into early
evening. Chances of thunderstorms will continue Wednesday into
Thursday but confidence remains low at this time regarding the
potential of severe weather. Locally heavy rainfall is possible at
times from Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters will likely be needed across the area late this
afternoon into this evening.

INZ006>009-017-018-025>027-033-034-MIZ079>081-OHZ001-002-004-005-015-
016-024-025-282000-
Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-Huntington-Wells-
Adams-Blackford-Jay-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
348 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms will become this evening. Strong to severe
thunderstorms are possible with large hail, damaging winds,
locally heavy rainfall and isolated tornadoes possible threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of severe thunderstorms Tuesday afternoon into early
evening. Chances of thunderstorms will continue Wednesday into
Thursday but confidence remains low at this time regarding the
potential of severe weather. Locally heavy rainfall is possible at
times from Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LMZ043-046-282000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
348 PM EDT Mon May 27 2019

...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms will become likely late this afternoon into early this
evening. Severe storms are possible with large hail and wind gusts
in excess of 50 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Periodic chances of thunderstorms will continue for Tuesday through
Thursday.

In the hours before

Local storm report, May 27, 8:54 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
854 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TORNADO          1 N JALAPA              40.64N 85.75W
05/27/2019                   GRANT              IN   PUBLIC

            PICTURE FROM SOCIAL MEDIA OF CONE TORNADO ON
            THE GROUND.

&&

GH
Local storm report, May 27, 9:04 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
904 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     2 WNW NEVADA MILLS      41.74N 85.12W
05/27/2019                   STEUBEN            IN   AMATEUR RADIO

            TREE DOWN ON POWER LINES 2-3 MILES EAST OF
            ORLAND.

&&

BROWN
Local storm report, May 27, 9:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
907 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TORNADO          2 N TUNKER              41.08N 85.56W
05/27/2019                   WHITLEY            IN   EMERGENCY MNGR

            TORNADO TOUCHDOWN.

&&

GH
Local storm report, May 27, 9:09 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          1 WSW DISKO             41.00N 85.96W
05/27/2019                   MIAMI              IN   TRAINED SPOTTER

            GRAIN BIN DAMAGED.

&&

CR
Local storm report, May 27, 9:12 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HEAVY RAIN       1 ENE WELLS             40.74N 86.09W
05/27/2019  M1.63 INCH       MIAMI              IN   EMERGENCY MNGR

&&

CR
Local storm report, May 27, 9:17 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
917 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     FLOOD            1 NE WALLEN             41.17N 85.14W
05/27/2019                   ALLEN              IN   TRAINED SPOTTER

            1 TO 2 INCHES ON ROADWAYS.

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:06 PM EDTFlash Flood WarningIWXCass, Miami109 min
May 27, 8:06 PM EDTTornado Warning Tornado observedConsiderable damage threatIWXFulton, Kosciusko, Miami, Wabash24 min
May 27, 8:13 PM EDTAreal Flood AdvisoryIWXHuntington, Kosciusko, Miami, Noble, Wabash, Whitley105 min
May 27, 8:15 PM EDTSevere Thunderstorm WarningIWXHuntington, Wells45 min
May 27, 8:30 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Wabash, Wells45 min
May 27, 8:30 PM EDTTornado WarningIWXKosciusko, Wabash, Whitley30 min
May 27, 8:37 PM EDTSevere Thunderstorm WarningIWXGrant, Miami23 min
May 27, 8:42 PM EDTFlash Flood WarningIWXGrant, Huntington, Wabash77 min
May 27, 8:45 PM EDTTornado WarningIWXGrant, Huntington, Wells30 min
May 27, 8:52 PM EDTAreal Flood AdvisoryIWXAdams, Allen, Wells3 hr
May 27, 8:53 PM EDTTornado WarningIWXHuntington, Whitley19 min
May 27, 8:56 PM EDTFlash Flood WarningIWXKosciusko, Wabash, Whitley63 min
May 27, 8:58 PM EDTTornado WarningIWXBlackford, Wells32 min
May 27, 9:00 PM EDTFlash Flood WarningIWXAdams, Grant, Huntington, Wells3 hr
May 27, 9:00 PM EDTTornado WarningIWXAdams, Wells30 min
May 27, 9:22 PM EDTTornado WarningIWXAdams22 min
May 27, 9:37 PM EDTSevere Thunderstorm WarningIWXAdams, Jay23 min
May 27, 10:00 PM EDTSpecial Weather StatementIWXJay30 min
May 27, 10:59 PM EDTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells45 hr
May 27, 11:58 PM EDTAreal Flood WarningIWXGrant, Huntington, Wabash6 hr
May 28, 12:01 AM EDTAreal Flood AdvisoryIWXAdams, Allen, Wells6 hr
May 28, 1:20 AM EDTRiver Flood WarningIWXWells68 hr
May 28, 4:50 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke5 days
May 28, 4:50 AM EDTRiver Flood WarningIWXAdams, Allen4 days
May 28, 10:13 AM EDTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke25 hr
May 28, 2:32 PM EDTSpecial Weather StatementIWXGrant28 min
May 28, 3:15 PM EDTSpecial Weather StatementIWXWabash30 min
May 28, 3:39 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash, Whitley40 min
May 28, 3:44 PM EDTSpecial Weather StatementIWXMiami, Wabash31 min
May 28, 3:51 PM EDTSpecial Weather StatementIWXWabash24 min
May 28, 4:01 PM EDTSpecial Weather StatementIWXAllen29 min
May 28, 4:09 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash51 min
May 28, 4:15 PM EDTFlash Flood WarningIWXHuntington, Wabash, Wells4 hr
May 28, 4:15 PM EDTSevere Thunderstorm WarningIWXWhite45 min
May 28, 4:16 PM EDTSevere Thunderstorm WarningIWXAllen23 min
May 28, 4:18 PM EDTSpecial Weather StatementIWXAdams27 min
May 28, 4:42 PM EDTSpecial Weather StatementIWXAdams, Wells33 min
May 28, 4:46 PM EDTSevere Thunderstorm WarningIWXAdams, Huntington, Wells29 min
May 28, 5:03 PM EDTSpecial Weather StatementIWXAdams, Wells27 min
May 28, 5:11 PM EDTFlash Flood WarningIWXAdams3 hr
May 28, 5:25 PM EDTSpecial Weather StatementIWXJay35 min
May 28, 5:35 PM EDTSevere Thunderstorm WarningIWXAdams, Jay25 min
May 28, 5:49 PM EDTSevere Thunderstorm WarningIWXAdams, Jay7 min
May 28, 5:55 PM EDTSpecial Weather StatementIWXWabash35 min
May 28, 6:17 PM EDTSpecial Weather StatementIWXHuntington28 min
May 28, 6:26 PM EDTSevere Thunderstorm WarningIWXHuntington, Wells13 min
May 28, 6:42 PM EDTFlash Flood WarningIWXBlackford, Grant, Wells99 min
May 28, 6:54 PM EDTAreal Flood AdvisoryIWXJay88 min
May 28, 7:25 PM EDTSpecial Weather StatementIWXJay35 min

Nearby

Tornado Warnings in Indiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.